MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES C0H12, KII DISSECTING BALLOON, RND, 3/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES C0H12, KII DISSECTING BALLOON, RND, 3/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number C0H12
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device has been returned to applied medical for evaluation.A follow-up report will be sent upon completion of the investigation.
 
Event or Problem Description
Procedure performed: tep hernia.Event description: the dissecting ballon ruptured after some pumps.Patient status: no patient injury.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed that the balloon had ruptured.Engineering observed that the balloon material was stretched, torn, and fragmented.Based on the evaluation of the returned unit, it is likely that the balloon ruptured due to excessive force that was exerted on the balloon if the user attempted to reposition the balloon with the scope.The probability and criticality of harm resulting from this failure have been evaluated and were found to be at an acceptable level.
 
Event or Problem Description
Procedure performed: tep hernia.Event description: the dissecting balloon ruptered after some pumps.Patient status: no patient injury.

Brand Name
C0H12, KII DISSECTING BALLOON, RND, 3/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key11276736
Report Number2027111-2021-00318
Device Sequence Number11608860
Product Code GCJ
UDI-Device Identifier00607915137229
UDI-Public(01)00607915137229(17)230629(30)01(10)1390906
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K182024
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2023
Device Model NumberC0H12
Device Catalogue Number101474194
Device Lot Number1390906
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2020
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/14/2020
Supplement Date Received by Manufacturer12/14/2020
Initial Report FDA Received Date02/03/2021
Supplement Report FDA Received Date03/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1